67.7K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Tamoxifen dry mouth. Any solution?

3 REPLIES 3
catseye
Member

Re: Tamoxifen dry mouth. Any solution?

Hi Mandeec,

 

Did you have chemo before starting Tamoxifen? I had a really dry mouth for months following FEC and wasn't sure whether the FEC or Tamoxifen was to blame. It eventually got better though, so I assume it was the FEC. I did try some of the artificial salivia products, but actually think drinking loads of water and sucking lots of mints or chewing gum helped me most. As Poems say, it is worth having a chat with your GP to see what would help you. Hope it improves soon.

Guest user
Not applicable

Re: Tamoxifen dry mouth. Any solution?

Excellent! Thank you xxx
poemsgalore
Member

Re: Tamoxifen dry mouth. Any solution?

Hi,

 

I can relate to this problem mandeec. I have a condition called Sjogren's Syndrome which causes dry mouth, eyes, everything in fact. You could ask your GP for an oral spray called Glandosane or an oral gel called Biotene (this can be bought over the counter too), I also chew sugar free gum during the daytime too. Have a word with your GP or dentist, he/she might suggest some other products you could use.

 

poemsgalore xx

Guest user
Not applicable

Tamoxifen dry mouth. Any solution?

I have been taking Tamoxifen since August and my mouth and throat are so dry! I wake up in the night with my tounge stuck to the roof of my mouth. It doesn't seem to make any difference how much water I drink! Any tips or suggestions greatly appreciated! x